# SDR C2XA00IA291

- Difficulty date: August 5, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 12004733001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT DECK TO CAPTAIN FLOOR ATTACH ANGLE HAS SURFACE CORROSION PITTING.  REMOVED AND REPLACED ATTACH ANGLE IAW EMB-120 SRM 51-40-02.  (M)
